# SDR USAA2013022800010

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 63,106 hours, 42,056 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lever
- Condition: Lack Of Lube
- Location: Cockpit Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FIRST OFFICER'S SEAT VERTICAL ADJUSTMENT LEVER HARD TO OPERATE.  SEAT IS DIFFICULT TO ADJUST UP AND DOWN AND SOMETIMES FALLS VERTICALLY.  MAINTENANCE LUBED FIRST OFFICER'S SEAT VERTICAL ADJUST LEVER.  OPS CHECK OK.
